# SDR 29GA2021101800001

- Difficulty date: October 15, 2021
- Submitted: December 4, 2021
- Operation: Air carrier
- Aircraft: N705SV
- Make and model: Aerosp
- Aircraft serial: 1038
- Aircraft time: 11,342 hours, 10,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL: CORRECTED UNIQUE CONTROL NUMBER TO 29GA2021101800001,FLIGHT: 61 PNS/MCO AFT CEILING EMERGECNY LIGHT INOPERATIVE. CORRECTIVE ACTION: CLEANED AND SECURED ELECTRICAL CONNECTOR AT AFT CEILING EMERGENCY LIGHT OPERATIONAL TEST GOOD.
